# SDR SWAA2022111659727

- Difficulty date: October 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER INBOARD T/E ACCESS PANEL #551FB INNER FWD CENTER BRACKET CRACKED.   AFTER REMOVED SEAL TO REPLACE BRACKET FOUND SEAL WORN OUT.  REMOVED SEAL FOUND ON STEP 1 IAW SOPM 20-50-02.   REMOVED AND REPLACED THE BRACKET IAW SRM-51-40-02-0G-0.
